RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2017, том 29, выпуск 1, страницы 110–144 (Mi aa1524)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

Endomorphism rings of reductions of elliptic curves and Abelian varieties

Yu. G. Zarhin

Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA

Аннотация: Let $E$ be an elliptic curve without CM that is defined over a number field $K$. For all but finitely many non-Archimedean places $v$ of $K$ there is a reduction $E(v)$ of $E$ at $v$ that is an elliptic curve over the residue field $k(v)$ at $v$. The set of $v$'s with ordinary $E(v)$ has density 1 (Serre). For such $v$ the endomorphism ring $\operatorname{End}(E(v))$ of $E(v)$ is an order in an imaginary quadratic field.
We prove that for any pair of relatively prime positive integers $N$ and $M$ there are infinitely many non-Archimedean places $v$ of $K$ such that the discriminant $\boldsymbol\Delta(\mathbf v)$ of $\operatorname{End}(E(v))$ is divisible by $N$ and the ratio $\frac{\boldsymbol\Delta(\mathbf v)}N$ is relatively prime to $NM$. We also discuss similar questions for reductions of Abelian varieties.
The subject of this paper was inspired by an exercise in Serre's “Abelian $\ell$-adic representations and elliptic curves” and questions of Mihran Papikian and Alina Cojocaru.

Ключевые слова: absolute Galois group, Abelian variety, general linear group, Tate module, Frobenius element.

Финансовая поддержка Номер гранта
Simons Foundation #246625
This work was partially supported by a grant from the Simons Foundation (#246625 to Yuri Zarkhin).


Полный текст: PDF файл (343 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2018, 29:1, 81–106

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.02.2016
Язык публикации: английский

Образец цитирования: Yu. G. Zarhin, “Endomorphism rings of reductions of elliptic curves and Abelian varieties”, Алгебра и анализ, 29:1 (2017), 110–144; St. Petersburg Math. J., 29:1 (2018), 81–106

Цитирование в формате AMSBIB
\RBibitem{Zar17}
\by Yu.~G.~Zarhin
\paper Endomorphism rings of reductions of elliptic curves and Abelian varieties
\jour Алгебра и анализ
\yr 2017
\vol 29
\issue 1
\pages 110--144
\mathnet{http://mi.mathnet.ru/aa1524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3660686}
\elib{http://elibrary.ru/item.asp?id=28960973}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 1
\pages 81--106
\crossref{https://doi.org/10.1090/spmj/1483}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419174700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040089636}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1524
  • http://mi.mathnet.ru/rus/aa/v29/i1/p110

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lombardo D., “Computing the Geometric Endomorphism Ring of a Genus-2 Jacobian”, Math. Comput., 88:316 (2019), 889–929  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:132
    Литература:16
    Первая стр.:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019